# SDR 2001UALA02239

- Difficulty date: November 8, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 41,796 hours, 22,147 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAMES AT STRINGER 9 AT STATION 827L, 847L AND R 867L AND STA 887L.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED ANGLE REPAIR.
